Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

My boyfriend is having sever abdominal pains. he is vomitting up blood

hi my boyfriend is having sever abdominal pains. he is vomitting up blood , cant keep anything down. its been going on for several days now. i dont know what i can do for him or what we should do about it. we have went to the hospital twice now and no luck.
Asked On : Thu, 8 Apr 2010
Answers:  3 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

What do you mean by no luck? Its a medical emergency no point in coughing blood for so many days. There is no home remedies for this. If you want try antacid ( ACID AR) it might help you out.


Answered: Wed, 14 Apr 2010
General & Family Physician Dr. Radhika Thyagaraju's  Response
i would advise you to get a endoscopy and a chest x ray done. The main reasons for this could be varices or a bleed in the gastrointestinal tract. Also get a PT aPTT done to rule out any bleeding abnormalities. In case he worsens call your emergency number immediately and consult a gastroenterologist. In the mean time give him plenty of fluids, non oily foods. I hope i have answered your query. Take care
Answered: Thu, 17 Nov 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Blood vomitings and that too for several must go to emergency in the hospital immediately.He requires urgent treatment.Thanks and good luck.
Answered: Thu, 17 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor